2017
Том 69
№ 6

All Issues

Volume 25, № 1, 1973

Article (Ukrainian)

Approximation of differentiable functions by Rogosinski polynomials

Gavrilyuk V. T., Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 3-13

Article (Ukrainian)

On the generalized solvability of the Tricomi problem

Didenko V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 14-24

Article (Ukrainian)

On the rate of convergence of orthogonal series

Kolyada V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 25-38

Article (Ukrainian)

On some modifications of Chaplygin's method for equations in partially ordered spaces

Grechko V. I., Kurpel N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 39-46

Article (Ukrainian)

On some boundary value problems in the class of y k-analytic functions

Belova M. M., Pakhareva N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 47-57

Article (Ukrainian)

Asymptotic decomposition of the distribution of the number of recurrences of a random walk in the initial state

Slobodenyuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 58—65

Article (Ukrainian)

On the stability of the null solution of systems of partial differential equations

Sokolov N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 66—72

Article (Ukrainian)

Analyticity of functions of a complex variable

Tar M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 73—80

Article (Ukrainian)

On a constructive characterization of functions from the classes D r H ω (t) on closed sets with a piecewise smooth boundary

Shevchuk I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 81—90

Article (Ukrainian)

The continuation of interior functions in the polydisc

Agranovich P. Z., Ronkin L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 91—95

Article (Ukrainian)

Generalization of a kernel of a graph

Varvak L. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 95—99

Article (Ukrainian)

The solvability of elliptic problems in limiting regions

Ivanov L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 99—103

Article (Ukrainian)

On best approximation in normed modules

Kochubei A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 103—106

Article (Ukrainian)

Construction of a uniformly convergent sequence of algebraic polynomials by a generalized method of least squares for a class of continuous functions

Kudrinskii V. Yu., Ostapchuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 106-111

Article (Ukrainian)

A generalized problem of carleman

Makogon V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 111-115

Article (Ukrainian)

Approximation by polyhedral functions in a hausdorff metric

Martynyuk V. T., Storchai V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 115-120

Article (Ukrainian)

Approximation by polyhedral functions in a hausdorff metric

Rozovsky M. I., Storchai V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 121—123

Article (Ukrainian)

Invariant sets of systems with instantaneous changes in standard form

Perestyuk N. A., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 129-134

Article (Ukrainian)

The general form of a linear functional and a criteria for a best approximation polynomial in a space with mixed integral metric

Smirnov G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 134-138